# SDR AALA201908219006

- Difficulty date: August 20, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N808AN
- Make and model: Boeing 787-8
- Aircraft serial: 40626
- Aircraft time: 16,142 hours, 1,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 100260201
- Part serial: ST14119187
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY MAIN AISLE MOUNTED PROXIMITY LIGHTS AT POSITION 3D, 4D, 5D, 3H, 4H, 5H ARE INOPERATIVE. REMOVED AND REPLACED WCU UNIT AND BATTERY UNIT IN SEAT ZONE 1 (M2351WG01 CLASS 23) POSITION IAW AMM 33-51-07. PERFORMED OPS EMERGENCY LIGHT TEST OK. ALL EMERGENCY LIGHT OK FOR SVC. AIRCRAFT NOT GROUNDED.
